Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

A note on Gauss' first proof of the quadratic reciprocity theorem


Author: L. Carlitz
Journal: Proc. Amer. Math. Soc. 11 (1960), 563-565
MSC: Primary 10.00
DOI: https://doi.org/10.1090/S0002-9939-1960-0117215-7
MathSciNet review: 0117215
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] G. B. Mathews, Theory of numbers, Cambridge, 1892.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 10.00

Retrieve articles in all journals with MSC: 10.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1960-0117215-7
Article copyright: © Copyright 1960 American Mathematical Society